# SDR AALA202511044245

- Difficulty date: October 27, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 32,787 hours, 4,698 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323201916600
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FUMES IN THE FORWARD GALLEY AFTER TAKE OFF. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT GRU.  REMOVED AND REPLACED OVEN 1B. PER CMM 25-35-14. OPERATIONAL CHECKED NORMAL
